MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART

INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART
Model Number 380941-51
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted pyeloplasty surgical procedure, the customer was having an error 319 at start up.Prior to contacting technical support, customer tried hard power cycling the system with no improvement.Technical support engineer (tse) tried checking error logs but system was not connected to onsite.Tse reviewed the error logs and confirmed that the error was pointing to the endoscope controller (ec).Tse guided customer to check all power cables in the power strip and push them in.Tse guided customer to hard power cycle the system and check all blue fiber cables (bfc) as the patient side cart (psc) did not power on with the rest of the system, but there was no improvement.Tse guided customer to push the power cable in the ec and try a different one, as well as reconnect the orange fiber able in both the ec and the video processor (vp), with no improvement.Customer confirmed that the error was still pointing to the same node and tse explained that the ec would need to be service as it seemed to be dead.Customer explained they would have to cancel the surgery.The procedure was aborted with no reported injury.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the endoscope controller (ec).The system was tested and verified as ready for use.Isi did not yet receive a da vinci product involved with this complaint to perform failure analysis.The complaint was confirmed based on the field evaluation.The investigation to determine the cause of this reported event is currently in progress.

Brand Name
DA VINCI SP
Common Device Name
VISION SYSTEM CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24709880
Report Number2955842-2026-19036
Device Sequence Number5777656
Product Code NAY
UDI-Device Identifier00886874114742
UDI-Public(01)00886874114742
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380941-51
Device Catalogue Number380941
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown